# SDR DL76L982300

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Web
- Part number: 311T311021
- Condition: Cracked
- Location: Nr 1 Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND ON 8/20/97 EMANATING FROM A DRAIN HOLE ON THE NR 1 ENGINE STRUT FWD UPPER SPAR WEB AT NAC STA 158.  THE CRACKS WERE TRIMMED OUT ON A TIME-LIMITED BASIS.  AT 11/98 OVERHAUL, A PERMANENT DOUBLER REPAIR WAS INSTALLED.  CRACKS WERE DUE TO FATIGUE DAMAGE.  REPAIRED PER ERA 362549-14.
